# SDR DALA2015040802689

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 43,673 hours, 25,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO TAILCONE CEILING EMERGENCY LIGHTS ARE INOPERATIVE.  R & R BOTH 313 BULBS WITH 316 BULBS.  OPS CHECK GOOD.   LP 6996627.
